RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 9, Number 3  


An algorithm of nonlinear approximation by piecewise polynomials
Yu. Brudnyi, Inna Kozlov
311
The Stokes structure in asymptotic analysis II: from differential equation to Stokes structure
V. Gurarii, V. Katsnelson, V. Matsaev, J. Steiner
326
The integrability and the structure of atom
E. D. Belokolos
339
On Wiegerinck's support theorem
Dmitri Logvinenko, Vladimir Logvinenko
352
On strong asymptotic spots of functions holomorphic in the circle
I. I. Marchenko, I. G. Nikolenko
369
Symmetric Legendre–Sobolev orthogonal polynomials in the Pontryagin–Sobolev spaces
B. P. Osilenker
385
Compactly supported positive definite radial functions of polynomial kind and maximal smoothness
R. M. Trigub
394
Integrable Markov processes and quantum spin chains
Vladislav Popkov, G. M. Schütztz
401
On exact inequalities of Kolmogorov type
V. A. Kofanov
412
On small motions and normal oscillations of a hydrosystem “a viscous fluid + a system of ideal fluids”
D. A. Zakora, N. D. Kopachevsky
420
Boundary equations in the contact dynamic problem for thermoelastic media
I. Chudinovich, O. Dumina
427
Boundary equations in dynamic problems for thin elastic plates with mixed boundary conditions
Yu. S. Gassan
436
Stabilization of solutions of nonlinear parabolic equations on thin two-layer domains
A. M. Rekalo
446
Topologies on full groups and normalizers of Cantor minimal systems
S. Bezuglyi, J. Kwiatkowski
455
Almost periodic functions in finite-dimensional space with the spectrum in a cone
S. Favorov, O. Udodova
465
The lower bounds estimate of the best approximation with a trigonometric polynomials of a summarized functions of two variables
T. O. Kononovich
478
On partial fraction expansion for meromorphic functions
L. S. Maergoiz
487
On function with zero integrals over balls of fixed radius
O. A. Ochakovskaya
493
Orthogonal polynomials on the real and the imaginary axes in the complex plane
S. M. Zagorodnyuk
502
Approximation of subharmonic functions of slow growth
Igor Chyzhykov
509
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019